You don't lose weight on SSRIs, you gain, and some some cases much.
This is not absolute however. Prozac (fluoxamine) may not cause weight gain at all but Paxil/Seroxat (paroxetine) may cause significant.
In very special situations however, where increased appetite is psychogenic, you might lose weight, as the psychological benefit will overrun the chemical side effects. There is no time frame.
Depression. A close second could be anxiety.
Lexapro is an SSRI( Selective Serotonin Reuptake Inhibitor). Theraflu only interacts with medications known as MAOI's(Monoamine Oxidase Inhibitor). Therefore, since SSRI's and MAOI's are two different types of medications, you may take the recommended dose of Theraflu along with a prescription dose of Lexapro.
Yes. As early as 1993, research indicated the possible link between SSRI medications and violence towards self and others. The link was disputed hotly by pharaceutical corporations, but in the last 12 years, it has been confirmed that there is an increased risk of violence towards self and others while taking SSRI medications.
I think the best place to get treatment for your depression symptoms is with your local doctor. They can generally control your symptoms with SSRI medications
Lamictal (lamotrigine) is not an SSRI. It is an anti-convulsant.
Generally doctors avoid SSRI and TCA combinations. Safer approaches are tried first, as switching to different agents, increasing dosages, SNRIs (Effexor and Cymbalta), combinations of SSRI and Wellbutrin, Remeron or buspirone (Buspar) or augmentation of the SSRI with modafinil (US: Provigil). Well, if these didn't help you, you can try SSRI + TCA but expect some side effects that may be irritating. Most common from this combination should be dry mouth, constipation, weight gain, and of course sexual side effects. If you have especially high anxiety, your doctor most certainly will prefer the use of SSRI + TCA from some of the above solutions.
no... celexa is an ssri antidepressant and no relation to benodiazepines
Usually fairly quickly, within a half an hour. Benzos are not used for long-term treatment. They are to fix anxiety right on the spot. Long-term medications are usually more like an SSRI antidepressant like Lexapro or Celexa. Those usually take about 3-4 weeks to work.
You will gain weight with Paxil it is an SSRI. They all have weight gain as a side effect. Try Wellbutrin instead. SSRIs are very hard to get off of. Paxil and Effexor are the worst for withdraw symptoms. Don't take a drug just because your Dr tells you to. Research everything about it before you decide it is right for you.
Since the Slim Quick brand of weight loss medication hasn't been approved by the FDA (food and drug administration) it would be wise to talk to your doctor about interacting Slim Quick with any other medication.
Yes - it is a very common side effect of SSRI medication.